# SDR V0XD20230216001

- Difficulty date: January 12, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK HAS MULTIPLE SIGNS OF CORROSION FROM FR19 TO FR24. CORRECTIVE ACTION IS TO REMOVE AND REPLACE WITH NEW SEAT TRACK. AVMAX WO 81031 WC 2362.
